Thread: Help...Infection or Soreness?
07-19-2005, 07:55 AM #1
Help...Infection or Soreness?
Hello all, let me get right down to it. I injected my glute three days ago w/ my usual 2 cc's of wk 8 of a 10 week cycle. I used the same pin i Did 3.5 days prior to last injection because I'm low on pins. When I aspirated 3.5 days ago there was a small amount of blood which apparently remained in the pin. Day one after Sunday's injection I was fine, day two fine, now day three my glute was sore. I wasn't sure if it was just soreness but now three days later I feel a lump in the injected spot of my glute. I don't want it to get worse nor have to resort to going to the hospital. I have the anti-biotic, Amoxicillin @ 500mg but I'm not sure if I'm allergic to it. Should i take it and if I have a allergic reaction will benadryl help? Or should I go to the hospital
Thanx in advance
07-19-2005, 08:14 AM #2Anabolic Member
- Join Date
- Apr 2004
Is the lump red and warm to the touchh?
I've said this many a time before so I'll say it again for s hits and giggles.
Do not start you cycle until you have EVERYTHING you need this includes needles, gear, PCT, and ancillaries. Not to mention all the supplements you should be taking anyway.
07-19-2005, 08:20 AM #3
Youve got to be ****ing kidding me, if you cant afford a .20 cent needle you shouldent be JUICING! Jesus people, this isint a game. STEROIDS are dangerous and if your gonna do them you might as well prepare as much as you can, which it seems you did not. Anyhow you cant change the past, you used an old needle (more than 3 days old infact which I wont bother telling you is idiotic once again)...it may be slightly infected, did you atleast use alchohol or some other agent after injecting to clean it off?
07-19-2005, 08:23 AM #4
No the lump isn't red and isn't noticable to the eye just to the touch, and yes I did draw alcohol to clean the syringe. I know it was a dumb move but I need advice not to be reprimanded.
07-19-2005, 08:35 AM #5Anabolic Member
- Join Date
- Apr 2004
Let it be. If it dosen't go down in a week or so I'd go to the docs. Tell him you gave yourself a B12 shot in the glute if he asks...and please..please...don't ever, ever, ever, ever, ever use the same pin twice...Okay?!
07-19-2005, 08:36 AM #6
Just a bump hmmm, well unless theres any discoloration or redness I would say dont go to your doctor just yet. My guess is that bacteria on the skin could be causing the reaction. Did you try cleaning the injection spot well with alcohol before the injection? Try cleaning the bump with peroxide and a small dab of Betedine.
07-19-2005, 08:41 AM #7
Might have been some alchol in syringe from cleaning which caused irratation, but I agree with all of the above.
07-19-2005, 08:47 AM #8Originally Posted by SplinterCell
Originally Posted by ODC0717
07-19-2005, 08:49 AM #9
Stay safe bro
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)